JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 92
On Hardy-Hilbert Integral Inequalities with Some Parameters

    Authors: Yong Hong,  
    Keywords: Hardy-Hilbert's integral inequality, Weight, Parameter, Best constant factor, $beta$-function, $Gamma$-function  
    Date Received: 07/04/05  
    Date Accepted: 06/06/05  
    Subject Codes:


    Editors: Bicheng Yang,  

In this paper, we give a new Hardy-Hilbert's integral inequality with some parameters and a best constant factor. It includes an overwhelming majority of results of many papers.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login